Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 1, Pages 91-91
http://dx.doi.org/10.1155/S1048953394000080

Limit terms for sums of dependent random variables

Submitted for publication to Naukova Dumka, Kiev, Ukraine

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor N. Kovalenko, Nikolai N. Leonenko, Mikhail V. Levashow, and Alexei M. Fal, “Limit terms for sums of dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 91-91, 1994. https://doi.org/10.1155/S1048953394000080.